MathSciNet Relay Station
MathSciNet bibliographic data
MR150083 10.05 (26.70)
Djoković, D. Ž. Sur une inégalité. (French) Proc. Glasgow Math. Assoc. 6 1963 1–10 (1963).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement